MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO INSULIN SET, 9MM; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO INSULIN SET, 9MM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device peeled off on the belly of the patient.The white sticky gauze came off the clear circular tape which had remained on the tegaderm dressing that remained on the belly.Event occurred while in use with the patient, there was no medical intervention required.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn (b)(4) the date of that submission was (b)(6)2024.Neither samples nor pictures were received for the analysis of this complaint.The device history record was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and no defects were found.The customer reported issue could not be confirmed.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
CLEO INSULIN SET, 9MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20048452
Report Number3012307300-2024-07988
Device Sequence Number18126082
Product Code FPA
UDI-Device Identifier30610586028414
UDI-Public(01)30610586028414(17)271207(10)4349019
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7232-24
Device Lot Number4349019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexUnknown